Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 18, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 10, 2007, 4:11 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 10, 2007, 4:11 PM CDT (21:11 UTC)
- Expired
- May 10, 2007, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 22 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:35 PM CDT | FLASH FLOOD | 2 E Derby, KS | REPORT OF WATER FLOWING OVER THE ROAD AT 95TH STREET SOUTH AND GREENWICH ROAD. |
| May 10, 5:35 PM CDT | FLASH FLOOD | Mulvane, KS | REPORT OF CREEK THAT FLOWS THROUGH MULVANE HAS BACKED-UP AND FLOODED BUSINESSES IN TOWN. UNOFFICAL REPORT OF 5 INCHES OF RAIN DURING THE LATE AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 102113 FFWICT KSC173-191-110115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 411 PM CDT THU MAY 10 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 815 PM CDT. * AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 1 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES POSSIBLE. * LOCATIONS WITHIN THE WARNING INCLUDE... BELLE PLAINE...DERBY...HAYSVILLE...MULVANE...RIVERDALE. AT 405 PM CDT...MULVANE POLICE DEPARTMENT REPORTED RAINFALL OF 1.25 INCHES WITH THE THUNDERSTORM IN THAT AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3730 9743 3730 9714 3761 9714 3758 9738 $$ BOWMAN
1 follow-up statement
000 WGUS73 KICT 102249 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 546 PM CDT THU MAY 10 2007 KSC173-191-110115- SEDGWICK KS-SUMNER KS- 546 PM CDT THU MAY 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHEASTERN SUMNER AND SOUTHEASTERN SEDGWICK COUNTIES... AT 535 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. AT 535 PM CDT...FLASH FLOODING WAS REPORTED IN MULVANE...WITH WATER FLOODING SOME BUSINESSES IN TOWN. ALSO...WATER WAS REPORTED FLOWING ACROSS THE ROAD...NEAR THE INTERSECTION OF 95TH STREET SOUTH AND GREENWICH ROAD...WHICH IS ABOUT 2 MILES EAST OF DERBY. AN UNOFFICIAL RAINFALL REPORT OF 5 INCHES WAS RECEIVED AT MULVANE DURING THE LATE AFTERNOON. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 3730 9743 3730 9714 3761 9714 3758 9738 $$ DARMOFAL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:19 PM CDT, 52 minutes earlier.
Area forecast discussion, May 10, 3:19 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT THU MAY 10 2007 .DISCUSSION... MAIN CONCERN TONIGHT WILL BE THUNDERSTORMS IN SRN KS TILL SUNSET...THEN CHANCES AGAIN FRIDAY....AND THEN STARTING AGAIN MONDAY NIGHT. TONIGHT: WIDELY SCATTERED SHRA/TSRA IN SRN KS CONTINUE ON THE NORTH SIDE OF THE UPPER LOW CURRENTLY LOCATED ACROSS SRN OK. 0-3KM INSTABILITY ACROSS SRN KS IS ENOUGH TO PRODUCE A FEW RATHER STOUT UPDRAFTS ESPECIALLY NEAR THE SHEAR AXIS ACROSS SRN KS. MAIN THREAT FROM THE SCATTERED ACTIVITY WILL PROBABLY BE HEAVY RAINFALL AND FLOODING AS THE DEEP LAYER SHEAR IS VERY WEAK...LEADING TO LITTLE OR NO MOVEMENT TO ANY STORM THAT DOES FORM. THE MOIST ENVIRONMENT IN THE LOW LAYERS...COULD ALSO LEAD TO SOME STRETCHING OF THE UPDRAFTS...SO WOULD NOT BE SURPRISED TO SEE SOME WEAK FUNNEL CLOUDS UNTIL 03Z/FRI. FOR THE OVERNIGHT HOURS...WITH THE LOSS OF HEATING...EXPECT THE SHRA ACTIVITY TO DIMINISH CONSIDERABLY. WILL KEEP A SLIGHT POP IN SOUTHEAST KS WHERE SOME WEAK ISENTROPIC LIFT IN SWRN MO COULD MOVE INTO THIS AREA AND PRODUCE SOME ISOLATED SHRA. FRI: UPPER LEVEL DIFFLUENCE ASSOCIATED WITH THE UPPER LOW CREEPING FURTHER SOUTHEAST INTO OK WILL CONTINUE ON FRI AS WELL...BUT A LITTLE FURTHER SOUTH AND EAST THAN TODAY. SO MAIN AREA OF SHOWER AND ISOLATED TSRA SHOULD SHIFT FURTHER TO THE SOUTHEAST. WILL KEEP POPS IN SOUTHEAST KS FOR THIS CHANCE WITH MOST OF THE SHOWERS BEING DIURNALLY DRIVEN. INSTABILITY REMAINS HIGH ENOUGH TO PRODUCE A THUNDER CHANCE....BUT DEEP LAYER SHEAR DOESNT LOOK SUFFICIENT FOR A SEVERE WEATHER CHANCE. LOW LAYERS STILL REMAIN VERY HIGH WITH INSTABILITY BELOW 3KM AROUND 1000 J/KG SO WOULD NOT BE SURPRISED TO SEE SOME WEAK FUNNEL CLOUDS AGAIN TOMORROW. EXPECT MOST OF THE SHOWER ACTIVITY TO END BY FRI EVE AS DIURNAL SHOWERS END AND UPPER LEVEL SYSTEM CONTINUES TO PUSH SOUTH. SAT-SUN: MODELS SIMILAR IN UPPER LEVEL RIDGE FINALLY MOVING INTO THE AREA FOR THE WEEKEND AND ENDING PRECIP CHANCES AS DIFFLUENCE MOVES SOUTH OF THE AREA. CONFIDENCE IS HIGH THAT ABOVE NORMAL TEMPS WILL ALSO ACCOMPANY THE RIDGE AS 850H TEMPS INCREASE INTO THE UPPER TEENS HELPING DRY THINGS OUT. MON-TUE: MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE RIDGE BREAKING DOWN FOR MON INTO TUE AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE NORTHERN PLAINS. THIS NORTHERN PLAINS SYSTEM DRAGS A FRONTAL BOUNDARY ACROSS KS BY MON AFTERNOON. SO WILL INSERT POPS FOR CEN KS MON AFTERNOON AND THE ENTIRE AREA MON NIGHT AS MOISTURE CONVERGENCE INCREASES AHEAD OF THIS BOUNDARY. WILL HAVE TO KEEP AN EYE ON SEVERE WEATHER CHANCES MON EVENING...AS INSTABILITY INCREASES ALONG THE BOUNDARY AND DIRECTIONAL SHEAR INCREASES. 0-6KM SHEAR NOT TOO IMPRESSIVE...BUT INSTABILITY IS PROBABLY ENOUGH FOR A SEVERE CHANCE. WILL ALSO HAVE TO KEEP AN EYE ON HEAVY RAIN POSSIBILITY MON NIGHT AS A POSSIBLE MCS DEVELOPS. FRONTAL BOUNDARY LOOKS TO MAKE SLOW PROGRESS ACROSS KS ON TUE AS WELL...AS BOUNDARY BECOMES MORE PARALLEL TO THE UPPER FLOW. SO WILL KEEP POPS AROUND ON TUE AS WELL. WED-THU: AM CONCERNED THAT MEDIUM RANGE MODELS MAY BE A LITTLE TO FAST WITH TAKING THE SURFACE BOUNDARY SOUTH OF THE AREA FOR WED INTO THU. MAY HAVE TO KEEP POPS ACROSS SRN KS ON WED...AS BOUNDARY MAKES A SLOWER PROGRESSION SOUTH. IF MEDIUM RANGE MODELS CONTINUE THEIR FASTER TREND...COULD SEE POPS YANKED IN LATER FORECAST PACKAGES. .AVIATION...18Z TAFS: RSL/SLN/HUT/ICT/CNU PRIMARY CONCERN IS WIDELY SCATTERED TSRA THAT WILL PERCOLATE OVER CENTRAL...SC & SE KS THROUGHOUT THE AFTERNOON AS DISSIPATING CELLS TO UNLEASH OUTFLOW BOUNDARIES THEREBY ENABLING NEW CELLS TO FORM NEARBY. ISOLATED 1-2SM +TSRA POSSIBLE OVER THE REGION BUT SUCH ISOLATED NATURE DICTATES VCTS ASSIGNMENT AT EACH TAF SITE FROM 18Z-00Z. IN IMMEDIATE VICINITY OF +TSRA...SCT- BKN DECKS 2,000 TO 2,500 TO BE ENCOUNTERED OVER THE AREA. KETCHAM (ROUTINE)/ES (AVIATION) && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 84 59 84 / 40 10 10 0 HUTCHINSON 58 84 58 84 / 20 10 0 0 NEWTON 60 83 58 83 / 30 10 0 0 ELDORADO 59 83 59 83 / 40 20 10 0 WINFIELD-KWLD 60 84 59 83 / 60 20 10 10 RUSSELL 56 85 58 85 / 10 0 0 0 GREAT BEND 56 84 58 84 / 20 0 0 0 SALINA 57 84 58 84 / 20 0 0 0 MCPHERSON 58 83 58 83 / 20 10 0 0 COFFEYVILLE 61 82 60 83 / 60 40 10 10 CHANUTE 60 82 60 83 / 40 30 10 10 IOLA 60 82 60 83 / 30 30 10 10 PARSONS-KPPF 60 82 60 83 / 60 30 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 10, 1:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 115 PM CDT THU MAY 10 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 115 PM CDT THU MAY 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL..SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOODING WILL CONTINUE THIS AFTERNOON AND TONIGHT ALONG THE ARKANSAS AND NEOSHO RIVERS. FOR DETAILED INFORMATION...PLEASE REFER TO THE LATEST FLOOD STATEMENTS ISSUED FOR THESE RIVERS. THIS AFTERNOON...WIDELY SCATTERED THUNDERSTORMS WILL PERCOLATE OVER CENTRAL...SOUTH-CENTRAL AND SOUTHEAST KANSAS. A FEW THUNDERSTORMS MAY PRODUCE GUSTS OF 45-50 MPH AND LOCALLY VERY HEAVY RAINS. TONIGHT...THERE IS A SLIGHT OF THUNDERSTORMS OVER AREAS ALONG...AND SOUTHEAST...OF A LINE FROM WINFIELD TO CASSODAY. THESE THUNDERSTORMS ARE NOT FORECAST TO BE EITHER STRONG OR SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...RIVER FLOODING IS LIKELY TO CONTINUE ALONG MOST OF THE ARKANSAS AND NEOSHO RIVERS THROUGH SATURDAY. FOR DETAILED INFORMATION PLEASE REFER TO THE LATEST FLOOD STATEMENTS ISSUED FOR THESE RIVERS. ALSO ON FRIDAY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER AREAS ALONG...AND EAST...OF A LINE FROM ARKANSAS CITY...TO WINFIELD TO CASSODAY. THESE THUNDERSTORMS ARE NOT FORECAST TO BE EITHER STRONG OR SEVERE. ON MONDAY AFTERNOON...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER RUSSELL AND LINCOLN COUNTIES. ON MONDAY NIGHT...THERE IS A SLIGHT CHANCE THAT THE THUNDERSTORMS WILL SPREAD SOUTHEAST ACROSS THE REMAINDER OF CENTRAL...ALL OF SOUTH-CENTRAL...AND MOST OF SOUTHEAST KANSAS. FROM TUESDAY THROUGH WEDNESDAY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER MOST AREAS. ON WEDNESDAY NIGHT...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER AREAS PRIMARILY ALONG...AND SOUTH...OF HIGHWAY 400. FROM MONDAY AFTERNOON THROUGH WEDNESDAY NIGHT...IT IS TOO EARLY TO DETERMINE IF THE THUNDERSTORMS WILL BE SEVERE...SO ONE IS ENCOURAGED TO LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS...ESPECIALLY THOSE ISSUED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 10, 2:08 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 208 PM CDT THU MAY 10 2007 KSZ098-099-101945- CHAUTAUQUA-MONTGOMERY- 208 PM CDT THU MAY 10 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PERU...OR NEAR SEDAN...AND MOVING NORTHWEST AT 5 MPH. DIME SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINS ARE LIKELY FROM THIS THUNDERSTORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, May 10, 2:45 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 245 PM CDT THU MAY 10 2007 KSZ100-102015- LABETTE- 245 PM CDT THU MAY 10 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE COUNTY... AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 14 MILES NORTHEAST OF COFFEYVILLE...AND MOVING NORTHWEST AT 5 MPH. PENNY TO NICKEL SIZED HAIL...50 MPH WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS THUNDERSTORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE THUNDERSTORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, May 10, 3:05 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT THU MAY 10 2007 KSZ099-102030- MONTGOMERY- 305 PM CDT THU MAY 10 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY COUNTY... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR INDEPENDENCE...OR 13 MILES NORTHWEST OF COFFEYVILLE...AND MOVING NORTHWEST AT 5 MPH. THE STRONG THUNDERSTORMS MAY PRODUCE SHORT-LIVED FUNNEL CLOUDS... PENNY TO NICKEL SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL ARE EXPECTED FROM THESE THUNDERSTORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE THUNDERSTORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, May 10, 3:05 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT THU MAY 10 2007 KSZ099-102030- MONTGOMERY- 305 PM CDT THU MAY 10 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY COUNTY... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR INDEPENDENCE...OR 13 MILES NORTHWEST OF COFFEYVILLE...AND MOVING NORTHWEST AT 5 MPH. THE STRONG THUNDERSTORMS MAY PRODUCE SHORT-LIVED FUNNEL CLOUDS... PENNY TO NICKEL SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINS ARE EXPECTED FROM THESE THUNDERSTORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE THUNDERSTORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Local storm report, May 10, 3:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
320 PM CDT THU MAY 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HEAVY RAIN 2 S SEDAN 37.10N 96.18W
05/10/2007 E4.00 INCH CHAUTAUQUA KS PUBLIC
PUBLIC REPORT RELAYED VIA LAW ENFORCEMENT OF 4 INCHES OF
RAIN WITH THE THUNDERSTORMS THAT MOVED OVER 2 TO 3 MILES
SOUTH OF SEDAN.
&&
CDBLocal storm report, May 10, 3:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT THU MAY 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLASH FLOOD 6 S ELK CITY 37.21N 95.91W
05/10/2007 MONTGOMERY KS TRAINED SPOTTER
COUNTY ROAD 4000 HAS 3 PLACES WHERE WATER COVERS THE
ROAD.
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:57 PM CDT | Flash Flood Warning | ICT | Chautauqua, Cowley | 5 hr |
| May 10, 2:27 PM CDT | Flash Flood Warning | ICT | Montgomery | 6 hr |
| May 10, 2:55 PM CDT | Flash Flood Warning | ICT | Labette | 6 hr |
| May 10, 4:21 PM CDT | Tornado Warning | ICT | Sumner | 14 min |
| May 10, 5:16 PM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.